advertisement
Question
Posted by: | 2019/07/17

Steroid usage

I am a 23yr old female, approximately a year ago i used Trenbolone Acetate for a short cycle for gym and exercise purposes. I injected half a mil twice a week, afterwards i did not use anything but i did have side effect such as a slight crack in voice, acne, enlarged genitals as well as what looks like stains on the skin above of my lady area. It looks like a few large blotches that is much lighter than my skin (which i dont know how to fix). While on the cycle my sex drive noticeably went up but afterwards it dropped and still cannot seem to orgasm, any advice? I assume it is because of the usage and possibly extreme stress

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/07/25

Hi
Yes, unfortunately, the use of the androgen will cause these side effects - but it should not still interfere with the libido. The difficulty in orgasm might rather be due to extreme stress, as you said. The only way to know is to try and reduce the stress - it is very possible that your libido and ability to orgasm will then greatly improve. If not, then rather go to the doctor for a hormonal blood screen. Good luck. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement